|Lynph Nodes and HIV
Aug 24, 2011
My husband is HIV positive and he has been for several years now. He has two lymph nodes on the right side of his neck that are very enlarged and sore and now there is one on the left side that is enlarging. He had a fever and took some alka seltzer to knock that out because we thought he was just having a cold. He still has the nodes on his neck only now they are causing a sore throat and he is having a difficult time swallowing. He does not have a fever. About two weeks ago he went in for a normal check up and he was given a hep-a and hep-b shot at the same time. He has called the nurse and they have not answered and we need to figure out what to do. Could all this be because of the shots he received?
| Response from Dr. Henry
The enlarging lymph nodes you describe would be unlikely due to the recent vaccinations-a clinical evaluation is needed to determine the cause (HIV, other infection such as a mycobacteria or nocardia for example, drainage from other infection in the area such as throat/mouth and numerous other possible causes). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Soreness And Joint Pain After Receiving Hep B Vaccine
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Testicular Pain After Anal Sex With Condom Does It Mean I Have HIV
- White Spots After Getting Head Worried I Have HIV
- Brown Vaginal Discharge Causes
- What Is The Worst Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.